... i reduce/remove after only 2 days. i am having headaches, sweats, insomnia and hyper activity after only 2nd dose of 30mg. cannot contact doctor as weekend
i hope by now that you have stopped this med as it seems you maybe having a reaction to it !when i was in the hospital during my 4th back surgery the doc put me on some kind of prednisolone and it put me out of my head !i couldn't go to sleep and i was getting 10mg's of morphine every 2 hours and 15mg's of oxycodon evey 4 hours and a muscle relaxer and couldn't sleep!so please be careful with this med!
God bless & best wishes
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 1 answer
Posted 11 Apr 2011 • 2 answers
Posted 23 Jun 2012 • 1 answer
Posted 28 Sep 2015 • 1 answer
Posted 15 Mar 2016 • 1 answer